MathSciNet Relay Station
MathSciNet bibliographic data
MR1816817 03C64
Friedman, Harvey; Miller, Chris Expansions of o-minimal structures by sparse sets. Fund. Math. 167 (2001), no. 1, 55–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement